# SDR SWAA070412

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 16,019 hours, 9,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5600
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT ROW 1 ABC.  REMOVED AND REPLACED EEPLS ASSY PER MM.
